# SDR FDEA2018091432525

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 84,540 hours, 19,383 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 862101
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECVD "SLAT DISAG" ALERT SHORTLY AFTER TAKE OFF, CONFIG FLAPS 10, SLAT EXT, GEAR DOWN. "SLAT DISAG"  WENT AWAY W/ FLAPS UP. "SLAT DISAG" CAME BACK ON  WHEN CONFIG W/ SLATS EXT & FLAPS 10.  DECLARED EMERGENCY / LANDED W/ SLATS RET &  FLAPS 28. REPLACED RIGHT SLAT SENSOR 4B.
